# SDR AWXA200500284

- Difficulty date: February 20, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 18,648 hours, 7,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090010
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK FOUND EXFOLIATION CORROSION ON FLOORBEAM Y1292 AT FR 66+3 INCHES.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM Y1292 FROM FR 66+3 INCHES TO FR 64; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
